# SDR UIEA2013060800319

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,976 hours, 15,153 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T10033
- Part serial: 6571
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP 2 STATUS MESSAGE.  REPLACED UPPER AFT ENGINE FIRE DETECTOR LOOP 1 AND 2 ASSY IAW AMM 26-11-02, LOOP 2.  OPS CHECK NORMAL.  LOOP 1 FAILED OPS CHECK.
